- -

Numerically hypercyclic operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Numerically hypercyclic operators

Show full item record

Kim, SG.; Peris Manguillot, A.; Song, HG. (2012). Numerically hypercyclic operators. Integral Equations and Operator Theory. 72(3):393-402. doi:10.1007/s00020-012-1944-1

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43576

Files in this item

Item Metadata

Title: Numerically hypercyclic operators
Author: Kim, Sung Guen Peris Manguillot, Alfredo Song, Hyun Gwi
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
An operator T acting on a normed space E is numerically hypercyclic if, for some (x, x*) is an element of Pi(E), the numerical orbit {x*(T-n(x)) : n >= 0} is dense in C. We prove that finite dimensional Banach spaces with ...[+]
Subjects: Numerically hypercyclic operators , Weighted shift operators
Copyrigths: Cerrado
Source:
Integral Equations and Operator Theory. (issn: 0378-620X )
DOI: 10.1007/s00020-012-1944-1
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00020-012-1944-1
Project ID:
National Research Foundation of Korea (NRF)
Ministerio de Educación, Ciencia y Tecnología (2010-0009854)
Ministerio de Ciencia e Innovación y FEDER [MTM2010-14909]
Generalitat Valenciana [PROMETEO/2008/101 ]
BK21 program
Thanks:
Hyun Gwi Song(Corresponding Author) is supported partially by BK21 program.
Type: Artículo

References

Ansari S.I.: Hypercyclic and cyclic vectors. J. Funct. Anal. 128(2), 374–383 (1995)

Ansari S.I.: Existence of hypercyclic operators on topological vector spaces. J. Funct. Anal. 148(2), 384–390 (1997)

Badea C., Grivaux S., Müller V.: Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137, 1397–1403 (2008) [+]
Ansari S.I.: Hypercyclic and cyclic vectors. J. Funct. Anal. 128(2), 374–383 (1995)

Ansari S.I.: Existence of hypercyclic operators on topological vector spaces. J. Funct. Anal. 148(2), 384–390 (1997)

Badea C., Grivaux S., Müller V.: Multiples of hypercyclic operators. Proc. Amer. Math. Soc. 137, 1397–1403 (2008)

Bayart F., Matheron E.: Dynamics of Linear Operators, Cambridge Tracts in Mathematics, vol. 179. Cambridge University Press, Cambridge (2009)

Bernal-González L.: On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127, 1003–1010 (1999)

Birkhoff G.D.: Demonstration d’un theoreme elementaire sur les fonctions entieres. C. R. Acad. Sci. Paris 189, 473–475 (1929)

Bonsall, F.F., Duncan, J.: Numerical ranges of operators on normed spaces and of elements of normed algebras. London Math. Soc. Lecture Note Ser. 2, (Cambridge Univ. Press, 1971)

Bonsall, F.F., Duncan, J.: Numerical ranges II. London Math. Soc. Lecture Note Ser. 10, (Cambridge Univ. Press, 1973)

Chan K.C., Sanders R.: A weakly hypercyclic operator that is not norm hypercyclic. J. Operator Theory 52, 39–59 (2004)

Choi Y.S., Garcia D., Kim S.G., Maestre M.: The polynomial numerical index of a Banach space. Proc. Edinburgh Math. Soc. 49, 39–52 (2006)

Costakis G.: On a conjecture of D Herrero concerning hypercyclic operators. C. R. Acad. Sci. Paris Sér. I Math. 330, 179–182 (2000)

Grosse-Erdmann K.-G.: Hypercyclic and chaotic weighted shifts. Studia Math. 139, 47–68 (2000)

Grosse-Erdmann K.-G., Peris A.: Linear chaos, Universitext. Springer-Verlag, (2011)

Kim S.G.: Norm and numerical radius of 2-homogeneous polynomials on the real space $${\ell_p^2, (1 < p < \infty)}$$ . Kyungpook Math. J. 48, 387–393 (2008)

Kim S.G., Martin M., Meri J.: On the polynomial numerical index of the real spaces c 0, l 1 and l ∞. J. Math. Anal. Appl. 337, 98–106 (2008)

Martínez-Giménez F., Peris A.: Chaos for backward shift operators. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 12, 1703–1715 (2002)

Peris A.: Multi-hypercyclic operators are hypercyclic. Math. Z. 236, 779–786 (2001)

Read C.J.: The invariant subspace problem for a class of Banach spaces. II. Hypercyclic operators. Israel J. Math. 63, 1–40 (1988)

Rolewicz S.: On orbits of elements. Studia Math. 32, 17–22 (1969)

Salas H.N.: A hypercyclic operator whose adjoint is also hypercyclic. Proc. Amer. Math. Soc. 112, 765–770 (1991)

Salas H.N.: Hypercyclic weighted shifts. Trans. Amer. Math. Soc. 347(3), 993–1004 (1995)

[-]

This item appears in the following Collection(s)

Show full item record